# SDR DALA2020073002677

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 71,306 hours, 27,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 SLIDE ARMED LIGHT INTERMITTANT.   FOUND THE LIGHT AT R4 LOOSE AND RESEATED. SYSTEM OPERATION IS NORMAL. (LP 6974418)
